# SDR 02FDEA00067

- Difficulty date: January 25, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 34,453 hours, 24,880 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL AT FL 350.  THIS WAS FOLLOWED BY COMPLETE LOSS OF OIL PRESS, FOLLOWED ECAM PREC ENGINE SHUTDOWN.  ENG WIND MILLED FOR ABOUT 30 MIN.  REMOVED AND REPLACED NR 1 ENGINE.
